On Maximal Regularity of Differential and Difference Operators

  • Kordan N. Ospanov
Conference paper
Part of the Trends in Mathematics book series (TM)


In this paper we investigate a linear degenerate second-order difference operator and we find conditions that are sufficient for its bounded invertibility and separability in Hilbert space. We apply these results to prove the solvability of an infinite quasilinear difference system. We also give one result on the separability of its continuous analogue (a degenerate differential operator of second order) and show that the second-order discrete operator is separable under much weaker conditions.



This research was supported by the grant AP05131649 of the Ministry of Education and Science of the Republic of Kazakhstan.


  1. 1.
    L.S. Ornstein, G.E. Uhlenbeck, On the theory of Brownian motion. Phys. Rev. 36, 823–841 (1930)CrossRefGoogle Scholar
  2. 2.
    M.C. Wang, G.E. Uhlenbeck, Reviews of Modern Physics (American Physical Society, Minneapolis, 1945)Google Scholar
  3. 3.
    S.S. Voit, The propagation of initial condensation in a viscous gas. Uch. Zap. MGU. Mechanics 5, 125–142 (1954)Google Scholar
  4. 4.
    E.I. Shemyakin, The propagation of the time-dependent perturbation in a visco-elastic medium. Soviet Math. Dokl. I04(1), 34–37 (1955)Google Scholar
  5. 5.
    S.A. Gabov, A.G. Sweshnikov, The Problems of Dynamics of Stratified Fluids (Nauka, Moscow, 1986, in Russian)Google Scholar
  6. 6.
    A.N. Tikhonov, A.A. Samarskiy, Equations of Mathematical Physics (Macmillan, New York, 1963)Google Scholar
  7. 7.
    V.I. Bogachev, N.V. Krylov, M. Rockner, S.V. Shaposhnikov, Fokker–Planck–Kolmogorov Equations. Mathematical Surveys and Monographs, vol. 207 (American Mathematical Society, Providence, 2015)Google Scholar
  8. 8.
    M.A. Naimark, Linear Differential Equations (Nauka, Moscow, 1969, in Russian)Google Scholar
  9. 9.
    K.N. Ospanov, R.D. Akhmetkalieva, Separation and the existence theorem for second order nonlinear differential equation. Electron. J. Qual. Theory Differ. Equ. 1, 1–12 (2012)MathSciNetCrossRefGoogle Scholar
  10. 10.
    K.N. Ospanov, L1 - maximal regularity for quasilinear second order differential equation with damped term. Electron. J. Qual. Theory Differ. Equ. 39, 1–9 (2015)MathSciNetCrossRefGoogle Scholar
  11. 11.
    C. Cuevas, C. Lizama, Maximal regularity of discrete second order Cauchy problems in Banach spaces. J. Difference Equ. Appl. 13, 1129–1138 (2007)MathSciNetCrossRefGoogle Scholar
  12. 12.
    K.T. Mynbayev, M. Otelbaev, Weighted Function Spaces and Spectrum of the Differential Operators (Nauka, Moscow, 1988, in Russian)Google Scholar
  13. 13.
    E.S. Smailov, Difference imbedding theorems for Sobolev spaces with weights, and their applications. Doklady AN USSR 270(1), 52–55 (1983)MathSciNetzbMATHGoogle Scholar
  14. 14.
    T. Kato, Perturbations Theory for Linear Operators (Springer, Berlin, 1995)CrossRefGoogle Scholar
  15. 15.
    O. Apyshev, M. Otelbaev, On the spectrum of a class of binomial operators. Soviet Math. Dokl 20(5), 974–977 (1979)zbMATHGoogle Scholar
  16. 16.
    K.N. Ospanov, On types of the resolvent of a complete second order differential operator. Am. Inst. Phys. Conf. Proc. 1676, 020071-1–020071-4 (2015)Google Scholar
  17. 17.
    M. Otelbaev, On coercive estimates of solutions of difference equations. Proc. Steklov Inst. Math. 4, 265–274 (1989)zbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Kordan N. Ospanov
    • 1
  1. 1.L.N. Gumilyov Eurasian National UniversityAstanaKazakhstan

Personalised recommendations